# SDR QXEA2017100900604

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLANGE ON AFT SIDE OF FRAME BS 116, BETWEEN STRINGERS 31 & 32R.   REMOVED CORROSION IAW SRM 53-00-00.   COMPLIED WITH ET & UT INSPECTION IAW NDTM 51-00-06, & 51-00-04.  NO DEFECTS NOTED.   FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00. FABRICATED A REPAIR ANGLE,  REPAIR PACKER,  CIRCULAR PACKER IAW RD84-53-8472 ISSUE 1.  AND INSTALLED THE REPAIR IAW  RD 84-53-8472.
